Article citationsMore>>

Z. D. Cen, A. M. Xu and A. B. Le, “A Second-Order Hybrid Finite Difference Scheme for a System of Singularly Pertubed Initial Value Problems,” Journal of Computational and Applied Mathematics, Vol. 234, No. 12, 2010, pp. 3445-3457.
http://dx.doi.org/10.1016/j.cam.2010.05.006

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top